MAUDE Adverse Event Report: Iradimed Corporation MRiduim 3860 Series MRI Infusion Pump/Monitor System; Pump, Infusion

Iradimed Corporation MRiduim 3860 Series MRI Infusion Pump/Monitor System; Pump, Infusion
Model Number 3860+
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer experienced an event in which the infusion pump shut down during patient transport.According to the biomedical engineering technician, while the patient was being transported into an elevator, the pump displayed alarm codes 129 and 229.At the time of the initial report, no patient harm or serious injury was reported, and no medical intervention to prevent or preclude harm was reported.
 
Additional Manufacturer Narrative
The event was initially reported by the facility's biomedical engineering technician to iradimed's clinical application specialist on july 6, 2026.The complaint was subsequently escalated internally to iradimed regulatory affairs on july 7, 2026.During a follow-up telephone conversation with the customer on (b)(6) 2026, it was reported that the infusion pump shut down during patient transport.According to the biomedical engineering technician, while the patient was being transported into an elevator, the pump displayed alarm codes 129 and 229.At that time, no patient harm or medical intervention was reported.Following the initial communication, iradimed performed due diligence to obtain additional information regarding the circumstances of the event and the patient's status and outcome.Follow-up efforts included telephone communications on august 7, 2026, and august 23, 2026, as well as email correspondence sent on august 21, 2026, requesting additional event details and information regarding the patient's status and outcome.The customer did not respond to the august 21, 2026 email requesting this additional information.During a follow-up telephone conversation with the biomedical engineering technician on august 23, 2026, iradimed was informed that the infusion pump involved in the event, serial number (b)(6), could not be returned to iradimed for evaluation because the event involved a patient who reportedly coded and the event was under the facility's internal investigation.The customer did not provide further information regarding the circumstances surrounding the reported coding event, the patient's clinical outcome, or whether medical intervention was required.Through the august 23, 2026 communication, iradimed first became aware that the event involved a patient who the customer reported "coded." the customer did not provide additional information regarding the patient's outcome or whether medical intervention was required.Based on the information available and the clinical awareness date, iradimed determined that the event should be reported under the medical device reporting requirements.Iradimed's investigation is ongoing.Despite multiple due diligence attempts, additional information regarding the circumstances of the event, the patient's clinical outcome, medical intervention, and the relationship, if any, between the device and the reported patient event has not been provided by the customer.The device has not been returned to iradimed for evaluation; therefore, a physical evaluation of the device has not been performed.Iradimed is submitting this initial mdr based on the information currently available and the additional information received on august 23, 2026.A supplemental report will be submitted if additional reportable information becomes available, including additional information regarding the patient outcome, device evaluation, or investigation findings.

Brand Name
MRiduim 3860 Series MRI Infusion Pump/Monitor System
Common Device Name
Pump, Infusion
Manufacturer (Section D)
Iradimed Corporation
12705 ingenuity dr
orlando FL 32826
Manufacturer (Section G)
Iradimed Corporation
12705 ingenuity dr
orlando FL 32826
Manufacturer Contact
leonardo aldarondo
12705 ingenuity dr
orlando, FL 32826
+1(407)677-8022
MDR Report Key50863204
Report Number3005053560-2026-00003
Device Sequence Number9314406
Product Code FRN
UDI-Device Identifier00856038001089
UDI-Public010085603800108921IR60105978
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3860+
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown